# SDR SWAA2021111527485

- Difficulty date: October 6, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737*
- Aircraft serial: 32751
- Aircraft time: 61,436 hours, 30,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED AT BS 690 BL 0 FWD SIDE CENTER SECTION ; 2021-466000 / [01] REMOVE SUPPORT ANGLE LOCATED AT BS 690 BL 0 FWD SIDE CENTER SECTION IAW B737-700 SRM 51-40-02 AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NO FOUND MORE DAMAGE.; [02] STEP 1 ENTER IN ERROR; [03] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22; TEMPERATURE CONTROLLER: P/N: 38615K71; S/N: AE-40585; DUE DATE: 07-JUL-22.; [04] REPLACED SUPPORT ANGLE LOCATED AT BS 690 BL 0 FWD SIDE CENTER SECTION IAW B737-700 51-40-02. SEE INDIVIDUAL SIGNOFFS BELOW.; [05] REPLACED SUPPORT ANGLE LOCATED AT BS 690 BL 0 FWD SIDE CENTER SECTION IAW B737-700 51-40-02.  SEE INDIVIDUAL SIGNOFFS BELOW.
